# SDR USAASB02035

- Difficulty date: February 17, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 14L INOPERATIVE.  MAINTENANCE REPAIRED WIRING FOR THE EMERGENCY LIGHT AT SEAT ROW 14L.  OPS CHECK GOOD.  (M)
